sexologist-icon
Gynecologist
Hi I am 28 years and My regular periods date falls on 5th of every month nw for this month I would like to delay for 5 more days. So can you please suggest me a tablet which can delay my periods and which doesn't cause any side effects and how many days before should I take tablet and for long please suggest. Just to let you know am also taking antibiotic Doxy for UTI infection.
33 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Parnamita Bhattacharya
Gynecologist 12 yrs exp Kolkata
First of all it's not good to delay cycle as you need to use hormone tablet for that. But if it's really necessary then u should see a gynecologist because some checklists are important before prescribing hormone tablet s.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.